# SDR DALA13002076307

- Difficulty date: January 12, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON RT SIDE BS 1220 TENSION TIE,  FOUND ONE CRACK AT STEEL PLATE, MID ROW 1ST FASTENER HOLE FROM OTBD.  REAMED OVERSIZE FROM 0.216" TO 0.247" DIA IAW SB 747-53A2507, REV 1.
